Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#292896] of Jayce R. Getz

Papers Published

  1. Basha, S; Getz, J; Nover, H; Smith, E, Systems of orthogonal polynomials arising from the modular j-function, Journal of Mathematical Analysis and Applications, vol. 289 no. 1 (2004), pp. 336-354, ISSN 0022-247X [doi]
    (last updated on 2018/10/17)

    Let G-fraktur signp(x) ε double struck F sign p[x] be the polynomial whose zeros are the j-invariants of supersingular elliptic curves over double struck F signp. Generalizing a construction of Atkin described in a recent paper by Kaneko and Zagier (Computational Perspectives on Number Theory (Chicago, IL, 1995), AMS/IP 7 (1998) 97-126), we define an inner product 〈 , 〉ψ on ℝ[x] for every ψ(x) ε ℚ[x]. Suppose a system of orthogonal polynomials {Pn,ψ(x)}n=0∞ with respect to 〈, 〉ψ exists. We prove that if n is sufficiently large and ψ(x)Pn,ψ(x) is p-integral, then G-fraktur signp(x)\ψ(x)Pn(x) over double struck F signp[x]. Further, we obtain an interpretation of these orthogonal polynomials as a p-adic limit of polynomials associated to p-adic modular forms. © 2003 Elsevier Inc. All rights reserved.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320